# SDR AALA202403041542

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 21,730 hours, 2,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 555653
- Part serial: 69375A1
- Condition: No Test
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  DOOR 2L EPAS PNEUMATIC RESERVOIR MODULE IS FAILED. MAINTENANCE REMOVED AND INSTALLED EPAS BOTTLE ASSY IAW DMC-B787-A-52-11-22-00A-A AND DMC-B787-A-52-10-F2-91A-412A-A AND B787-A-52-11-22-01A-320A-A.
